# SDR SWAA2024012443682

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT AND CENTER OVERHEAD EMERGENCY EXIT LIGHTS INOP.<[01] TROUBLE SHOT USING A KNOWN GOOD BATTERY. LIGHTS CAME ON USING TEST BUTTON. SUSPECT BAD POWER SUPPLY. PER WDM 33-51-13 AND AMM 33-51-06-960-805;[02] REMOVED; REPLACED WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST OF M1695 BATTERY PACK AND CHARGER AS DOCUMENTED ON ASSOCIATED STEPS.;[03] VERIFIED. VERIFIED MEASUREMENTS.
